Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 567-580.
@article{ASNSP_1978_4_5_3_567_0,
     author = {Littman, Walter},
     title = {Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {567--580},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1978},
     zbl = {0395.35007},
     mrnumber = {507002},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_3_567_0/}
}
Littman, Walter. Boundary control theory for hyperbolic and parabolic partial differential equations with constant coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 5 (1978) no. 3, pp. 567-580. http://www.numdam.org/item/ASNSP_1978_4_5_3_567_0/

[1] L. Ehrenpreis, Fourier analysis in several complex variables, New York, N. Y. (1970). | MR 285849 | Zbl 0195.10401

[2] H.O. Fattorini - D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Archive Rat. Mech. Anal., 4 (1971), pp. 272-292. | MR 335014 | Zbl 0231.93003

[3] A. Friedman, Generalized functions and partial differential equations, Englewood Cliffs, N. J. (1963). | MR 165388 | Zbl 0116.07002

[4] I.M. Gelfand - G.E. Shilov, Generalized Functions, vol. 3, Moscow (1958).

[5] E. Holmgren, Sur l'équation de la propagation de la chaleur, Ark. Mat. Astr. Physik, 4 (1908), pp. 1-4. | JFM 39.0977.01

[6] L. Hörmander, Linear partial differential operators, Academic Press Inc., New York, N. Y. (1963). | MR 248435

[7] B.F. Jonesjr., A fundamental solution for the heat equation which is supported in a strip, J. Math. Analysis and Applications, 60 (1977), pp. 314-324. | MR 450777 | Zbl 0357.35043

[8] D. Ludwig, The Radon transform on Euclidean spaces, Communications in Pure and Applied Math., 19 (1966), pp. 49-81. | MR 190652 | Zbl 0134.11305

[9] D.L. Russell, A unified boundary controllability theory for hyperbolic and parabolic equations, Studies in Applied Math., 52 (1973), pp. 189-211. | MR 341256 | Zbl 0274.35041

[10] T. Seidman, Boundary observation and control for the heat equation: Differential games and control theory, Marcel Dekker, New York, N. Y. (1974), pp. 321-351. | MR 417898